Advances in Differential Equations

Semigroups of Lipschitz operators

Yoshikazu Kobayashi and Naoki Tanaka

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


The notion of semigroups of Lipschitz operators is introduced and a characterization of continuous infinitesimal generators of such semigroups is obtained. An application of the abstract theory obtained here is given to the Cauchy problem for quasi-linear wave equation with damping.

Article information

Adv. Differential Equations, Volume 6, Number 5 (2001), 613-640.

First available in Project Euclid: 2 January 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47H20: Semigroups of nonlinear operators [See also 37L05, 47J35, 54H15, 58D07]
Secondary: 34G20: Nonlinear equations [See also 47Hxx, 47Jxx]


Kobayashi, Yoshikazu; Tanaka, Naoki. Semigroups of Lipschitz operators. Adv. Differential Equations 6 (2001), no. 5, 613--640.

Export citation